| Catalog Number |
7601-03512 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised to address the migration of two yukon set screws and one yukon polyaxial screw approximately six weeks after implantation.This record captures a yukon polyaxial screw.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description